MAUDE Adverse Event Report: PORTEX; TRACHEOSTOMY

PORTEX; TRACHEOSTOMY
Model Number 101/860/085CZ
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical tracheostomy|pvc - portex tubes bluselect malfunctioned.The customer confirmed that the product worked properly in a pre-use check.However, during the use of the product, the customer noticed the inflation line got detached from the pilot balloon.No patient injury.
 
Additional Manufacturer Narrative
Other, other text: one used decontaminated sample 10009163-005 8.5mm deht blu suctionaid sub-assy was received in plastic bag without its original packaging (see photo of sample).Under visual inspection we noticed that pilot balloon was detached from inflation line.10001429-005 infl.Line s/assy soft-seal 8.5mm is assembled in smiths medical tijuana therefore secondary investigation object in-0099123 was created and complaint sample was resent to this site.
 
Event or Problem Description
Investigation completed and summary.

Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
MDR Report Key11387139
Report Number3012307300-2021-01599
Device Sequence Number11606120
Product Code BTO
UDI-Device Identifier15019517076165
UDI-Public15019517076165
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number101/860/085CZ
Device Catalogue Number101/860/085CZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/05/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date08/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1